Jump to content

Recommended Posts

  • 3 months later...

Physical akathisia sucks. Most auties (including me) have a form of it... called "stimming"... constantly foot-tapping, pacing, etc.

Psychological akathisia, however, is my mortal enemy. It's when you pretty much can't stand "it". It's the worst emotion I've ever experienced. It's not RLS, it's RMS... restless mind syndrome. Time expands to approximately 1 second becoming 2,000 years. Because, like ac22 I thought I was going truly mad, it made me quit a good-paying, career-track job.

The nurse at my GP's office told me that she nearly once bolted from the ER after having been given Compazine for vomiting... apparently bolting from the ER is a common side effect of Compazine. My handy little "medical information card" states "AVOID IF POSSIBLE: ALL ANTIPSYCHOTICS AND ANTIDOPAMINERGICS, INCLUDING COMPAZINE, REGLAN, AND PHENERGAN - USE MIRTAZAPINE FOR VOMITING."

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...